# SDR 2PJA2020032000000

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N185P
- Make and model: Emb EMB-505
- Aircraft serial: 50500185
- Aircraft time: 701 hours, 427 cycles
- Engine: Pwc PW535E
- Engine time: 701 hours, 427 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Part time: 701 hours, 427 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

WHILE DEPARTING RWY 33 AT MARTIN STATE (MTN) FOR CLEVELAND INTL (CLE), WE EXPERIENCED A TIRE BLOWOUT JUST PRIOR TO V1 RESULTING IN A HIGH-SPEED ABORTED TAKE-OFF. ALL PRE-FLIGHT CHECKS WERE COMPLETED AND SATISFACTORY. INSPECTION OF THE TIRES AND LANDING GEAR DISPLAYED NO ABNORMALITIES OR CONCERNS. AFTER BEING CLEARED FOR TAKE-OFF, WE COMPLETED ALL OF OUR REQUIRED CHECKLIST ITEMS AND TOOK RUNWAY 33 FOR DEPARTURE. ALL WAS NORMAL DURING ACCELERATION. AFTER THE 70 KNOT X-CHECK CALLOUT, WE CONTINUED UNTIL ROUGHLY 100 KTS; AT THAT TIME WE FELT THE TIRE BLOW. PNF CALLED THE ABORT, ABORT, ABORT CALL SIMULTANEOUSLY AS I WAS RETARDING THE POWER AND APPLYING BRAKES. DIRECTIONAL CONTROL
WAS DIFFICULT WITH NOSE-WHEEL STEERING AND BRAKING WAS INEFFECTIVE. PIC MADE THE DECISION TO APPLY THE EMERGENCY BRAKES TO SEE IF THAT WOULD HAVE A BETTER AFFECT ON DECELERATION AND DIRECTIONAL CONTROL.
AFTER GETTING THE AIRPLANE TO A STOP, WE PERFORMED AN EMERGENCY EVACUATION ON THE RUNWAY. AFTER DEPLANING THE PASSENGERS, THE LEFT MAIN STARTED TO RELEASE A HISSING NOISE AND LOST ALL TIRE INFLATION. MAINTENANCE INSPECTED THE AIRCRAFT AND MADE SAFE FOR TOWING AND REMOVED THE AIRCRAFT FROM THE RUNWAY. INSPECTION REVEALED THE BLOWN TIRE HAD TOR A HOLE IN THE INBOARD FLAP. TIRES AND BRAKES ARE BEING REMOVED AND REPLACED AND AN ENGINEERING DISPOSITION ON THE DAMAGE TO THE FLAP HAS BEEN REQUESTED FROM EMBRAER
